Calpol SixPlus Sugar Free Suspension, Paracetamol Medication, 6+ Years – SPAR Southport

Southport now delivers! Check postcode Hide

   Login
   Directions
   Directions
   Directions
   Directions

Calpol SixPlus Sugar Free Suspension, Paracetamol Medication, 6+ Years, Strawberry Flavour, 80ml

Normal price £4.49

VAT Included

This is an age restricted product. You may be asked to show your ID when receiving your order due to our Think 25 policy. Sale of this product is restricted to customers aged over 16.
39333316165817
0
0 in basket

Calpol SixPlus Sugar Free Suspension, Paracetamol Medication, 6+ Years, Strawberry Flavour, 80ml

Our policy states that sales are restricted to a maximum of 2 packets of a combination of any paracetamol, aspirin or ibuprofen based products in a single transaction. Sales are also restricted to customers aged 16 and over.

Each 5ml contains 250mg Paracetamol, Also contains: Maltitol, E420, E218 and E216

Product Information

We have done all we can to ensure that the information provided on products listed is accurate and up-to-date. However, food products are often being improved so ingredients and other information like nutritional content and allergy advice is liable to change.

Therefore, we recommend you ALWAYS read the actual product label before consuming any product.